MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG CIOS CONNECT; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHINEERS AG CIOS CONNECT; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10308193
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the cios connect system.During an intervention patient procedure, no x-ray exposure was possible.The patient was relocated to another hospital for further medical treatment.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed by our experts.Additional information has been provided stating that the system was returned back to operational state following replacement of the pc board by a third party.The customer did not request support from siemens healthineers service organization, therefore, information available for investigation is limited.The communicated error message indicates a problem with the x-ray control system (xcs) but could not be specified with the available information.Errors with the xcs can occur due to various causes.Without a detailed investigation of the replaced pc board, the root cause of the issue could not be determined.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.

Brand Name
CIOS CONNECT
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22938449
Report Number3004977335-2025-00106
Device Sequence Number18621830
Product Code OXO
UDI-Device Identifier04056869009049
UDI-Public(01)04056869009049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308193
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown